advertisement
Question
Posted by: Ronel Schlebusch | 2011/09/18

menstruasie

ek het ''n aborsie so 4jaar terug gehad en van daar af as ek mensrueer dan is dit donker bruin paste wat uitkom?is dit normaal?ek het ok al 3keer in een maand gemenstrueer.partykeer is da amper niks.wat kan dit wees?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is not normal. You need to see a doctor for a full examination to determine what the problem is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/09/22

This is not normal. You need to see a doctor for a full examination to determine what the problem is.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement